# SDR SWAA071399

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 43,580 hours, 37,392 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59717623121
- Part serial: WN0346
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK L2 WINDOW ARCHED.  REMOVED AND REPLACED L2 WINDOW PER MM.
